# SDR DALA2016060904461

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 70,910 hours, 53,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 2L BS 160.  LONGERON 2 LT, Y=160 WAS REPAIRED IAW SRM 53-02 FIG 18 AND AIR CONDITION DUCT WAS INSTALLED IAW AMM 20-10-11.
